# SDR ASMF201904230021

- Difficulty date: March 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 25,435 hours, 3,362 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THAT COCKPIT DOOR NOT CLOSED. MAINTENANCE PERSONNEL WAS ADJUSTED CLEANED THE COCKPIT DOOR DEADBOLT IAW DMC-B787-A-52-51-08-00A-320A-A, TESTED CORRECT.
